# SDR CA111209008

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,762 hours
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Part number: ZT2CV06A08B
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOW FUEL LIGHT ILLUMINATED JUST AFTER LANDING, HE PULLED THE CBS ON THE LT & RT BOOST PUMPS & WITHIN 30 SECONDS THE ENG FLAMED OUT.  DURING THE ANNUAL INSPECTION OF THE FUEL SYS IT WAS FOUND THAT THE FWD LT FUEL CELL HAD A REMAINING 5 GALLONS OF FUEL.  FURTHER INVESTIGATION REVEALED THAT CHECK VLV PN ZT2CV06A08B INSTALLED BEFORE THE EJECTOR PUMP WAS INSTALLED BACKWARDS, THUS NOT ALLOWING FUEL TO FLOW TO THE LT EJECTOR PUMP & LEAVING THE FUEL IN THE FWD LT TANK UNUSABLE.  THE PROBLEM WITH THE CHECK VLV IS THAT IT HAS TWO MALE FITTINGS & CAN BE INSTALLED IN THE SYS VERY EASILY BACKWARDS, IT HAS A SMALL LASER ETCHED ARROW ON THE BODY OF THE VLV WHICH ISN’T VERY LEGIBLE.  EVEN IF THE CHECK VLV IS INSTALLED ON THE FILTER CORRECTLY THE CHECK VLV & THE FILTER ASSEMBLY CAN BE INSTALLED IN THE THE SYS BACKWARDS.  REFERENCE BHT 206LS-28-1001 FIG 28-1 FUEL SYS INSTALLATION.
